Journal article icon

Journal article

Metaphysical myths, mathematical practice: The ontology and epistemology of the exact sciences - Azzouni,J

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/bjps/47.4.621

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
BRITISH JOURNAL FOR THE PHILOSOPHY OF SCIENCE More from this journal
Volume:
47
Issue:
4
Pages:
621-626
Publication date:
1996-12-01
DOI:
ISSN:
0007-0882
Pubs id:
pubs:65631
UUID:
uuid:f6b990d3-d690-40ba-abdf-40a78637f520
Local pid:
pubs:65631
Source identifiers:
65631
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP